Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Is it safe to take dart for headache?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 349 Questions
hi i need to know if taking dart for headaches is advisable
Posted Sun, 18 Nov 2012 in Headache and Migraines
Answered by Dr. Piyush Ostwal 11 minutes later

Thanks for the query.

It can be taken for headache as-and-when-required. However for patients having frequent headaches, say many times in a month it should not use it every time. The reason is that side effects of cumulative dosing of dart are more and secondly headache may become drug dependent.

For people with frequent headaches it is better to take treatment under supervision of doctor. That way risk of over medication can be avoided.

Hope I answered your query. If you have more queries, I will be happy to answer.

Good luck!!
Above answer was peer-reviewed by
Follow-up: Is it safe to take dart for headache? 15 hours later
thanks for the reply doctor, however is it advisable for ppl with slight high BP to take dart ??
Answered by Dr. Piyush Ostwal 13 minutes later

No, it is not advisable to take for people with high BP. It is better to take 'paracetamol 500 mg' at the time of headache.

Good luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor